Description:

Panadol Extra tablets are indicated for the relief of pain and fever from: headache,migraine,common colds and flu,sore throat,earache,toothache & bachache.

Size: 48 Tablets

Product Type: Opti Zorb

Package Type: Box

Ingredients

Please check image for detail

Storage Information

Store below 30˚C.

Disclaimer:At Geant Online we take every care to make sure the information about the products we sell is always correct. Due to food products being regularly improved and reformulated, the product information on this website (including, but not limited to ingredients, nutritional guides, dietary and allergens) is subject to change.

We recommend that you always carefully read the product label before using/consuming any products. Please do not solely rely on the information presented on this website. Although product information is regularly updated, Geant Online is unable to accept liability for any incorrect information. For up to date, accurate information about any product we sell, please refer to the manufacturer.

All information is provided for personal use only, and may not be reproduced in any way without the prior consent of Geant Online, nor without due acknowledgement.

 

Panadol Extra with Optizorb

Panadol Extra with Optizorb is ideal for those who want the benefits of Panadol, plus a little more pain relieving effect on tough pain.

The Ingredients in Panadol Extra with Optizorb relieves pain 3 times more effective than standard paracetamol.

It also contains Optizorb technology to get to work in as little as 10 minutes.

Overview

What does it relieve?

Panadol Extra with Optizorb is recommended for treatment of tough pain and fever such as:

  • Headache
  • Migraine
  • Rheumatic pain
  • Muscular Aches and Pains
  • Dysmenorrhea (Period Pain)
  • Toothaches
  • Osteoarthiritis
  • Sore Throat and symptoms of colds and influenza

What's the format?

Tablets

Tablets are round and film-coated, making them easier to swallow and they have no bitter aftertaste.
 

What are its features?

Tough pain relief

Contains innovated Optizorb technology to get to work twice as fast as before for effective fast relief of pain and fever.

What are the ingredients?

Active ingredients:

• 500mg Paracetamol

• 65mg caffeine

How To Use

Place tablet(s) in mouth and swallow with water.

Dosage

Age

12-Adult

Tablets

2 tablets

How Often

up to 4 times a day (8 tablets in 24 hours)

DISCLAIMER

• Do not exceed the stated dose. Should not be used with other paracetamol-containing products
• Not recommended for children under 12 years of age
• Always read the label. Use only as directed. For the relief of pain and fever. Incorrect use could be harmful.
• Should not be taken with other products containing paracetamol at the same time.
• Do not take this medicine if you are allergic to paracetamol ,caffeine or any other excipients(ingredient in the product)
• If symptoms persist, please consult your doctor or pharmacist.
• If you have any liver or kidney problems, please consult your doctor before taking Panadol.
• Please see your doctor if your symptoms do not improve.
• If symptoms persist or get worsen or new symptoms occur consult a doctor because these could be signs of a serious condition
• If you have glutathione depleted states such as sepsis, please consult your doctor before taking Panadol
• Avoid drinking too many caffeine-containing drinks, such as coffee or tea, when taking this medication.
• Keep out of sight and reach of children.

PANADOL EXTRA OPTIZORB TAB 48’S

﷼15.00Price